# SDR TRAX200600757

- Difficulty date: September 19, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 7,967 hours, 6,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A QUARTER OF THE EMERGENCY FLOOR LIGHTING IS OUT.
